Conformal conjugation of Fuchsian groups from the first kind to the second kind

Katsuhiko Matsuzaki, Hiroshige Shiga

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)191-200
Number of pages10
JournalJournal fur die Reine und Angewandte Mathematik
Issue number476
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Fuchsian Group
Conjugation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Conformal conjugation of Fuchsian groups from the first kind to the second kind. / Matsuzaki, Katsuhiko; Shiga, Hiroshige.

In: Journal fur die Reine und Angewandte Mathematik, No. 476, 1996, p. 191-200.

Research output: Contribution to journalArticle

@article{fef58ad6d8344e409e81d6dc5922ce49,
title = "Conformal conjugation of Fuchsian groups from the first kind to the second kind",
author = "Katsuhiko Matsuzaki and Hiroshige Shiga",
year = "1996",
language = "English",
pages = "191--200",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "476",

}

TY - JOUR

T1 - Conformal conjugation of Fuchsian groups from the first kind to the second kind

AU - Matsuzaki, Katsuhiko

AU - Shiga, Hiroshige

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=25444435921&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25444435921&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:25444435921

SP - 191

EP - 200

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 476

ER -